Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 16, 2014, 02:02:51 PM

Login with username, password and session length


Members
  • Total Members: 23488
  • Latest: shashmi
Stats
  • Total Posts: 638968
  • Total Topics: 48507
  • Online Today: 210
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 6
Guests: 174
Total: 180

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla Nightmares are back  (Read 1690 times)

0 Members and 1 Guest are viewing this topic.

Offline hivez

  • Member
  • Posts: 14
Atripla Nightmares are back
« on: December 17, 2007, 02:55:32 AM »
So I've been poz, and on meds since I found out almost two years ago. I've never missed a dose, try not to eat at least within a few hours of taking it. I've been having nightmares for about a month and troubles sleeping all of a sudden. Any clue why i'm getting them again after they left a month after I started meds?
Hivez

BobF

  • Guest
Re: Atripla Nightmares are back
« Reply #1 on: December 17, 2007, 04:46:50 PM »
I'm not sure ... I have them periodically too (on it since September) and also have periodic insomnia, which drives me crazy.   I put it down to each person handling it differently, but I am going to ask for a sleeping pill that I can take when I have the insomnia issue  :-\

Offline rolf1

  • Member
  • Posts: 17
Re: Atripla Nightmares are back
« Reply #2 on: December 19, 2007, 07:17:51 AM »
there was a topic from me about sleeplessness in this forum which had some interesting answers and suggestions about meds which could help.

Offline taxi777

  • Member
  • Posts: 4
Re: Atripla Nightmares are back
« Reply #3 on: December 23, 2007, 01:09:00 AM »
I take the Sustiva, had the same problems. I started taking paxil whiich had immediate results. Started at 10mgs now just 20 is great. Helps with anger and negative fixating too.
Pete

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.